# SDR 03282002

- Difficulty date: October 17, 2002
- Submitted: October 28, 2002
- Operation: Air carrier
- Aircraft: N511TS
- Make and model: Lkheed 132923A
- Aircraft serial: 5101
- Engine: Garrtt TFE731*
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Anti-Ice Valve
- Condition: Inoperative
- Location: Engine
- Part time: 34 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ANTI-ICE VALVE FAILED AFTER 43.2 HOURS AFTER OVERHAUL.  VALVE STUCK IN THE OPEN POSITION.  SINCE THER WAS NO REPLACEMENT VALVES AVAILABLE A SERVICEABLE AS REMOVED VALVE WAS INSTALLED AND OPERATION BECAME NORMAL.
